Some computational problems related to the functional dependency in the relational datamodel

Demetrovics, János and Thi, Vu Duc: Some computational problems related to the functional dependency in the relational datamodel. Acta scientiarum mathematicarum, (57) 1-4. pp. 627-638. (1993)

[img] Cikk, tanulmány, mű
math_057_627-638.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1993
Volume: 57
Number: 1-4
Page Range: pp. 627-638
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 637-638.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15413

Actions (login required)

View Item View Item